# SDR LR7A2022030203081

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 40,950 hours, 26,685 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 2024T30063
- Condition: Bent
- Part time: 40,950 hours, 26,685 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND THE AFT FUSELAGE RH EXTERIOR SKIN CORNER WAS BENT UP AT FS866, WL188, RBL62 AFT OF THE ELEPHANT EAR; REQUIRING MAJOR REPAIR.   / APPLIED REPAIR TO RH AFT FUSELAGE SKIN AT FS866, WL188, RBL62 IAW SMP583 FIG. 51-140-12 REF. MEA 382-53-22-033
